English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The continuous coagulation equation with multiple fragmentation

Giri, A. K., Kumar, J., & Warnecke, G. (2010). The continuous coagulation equation with multiple fragmentation. Journal of Mathematical Analysis and Applications, 374(1), 71-87. doi:10.1016/j.jmaa.2010.08.037.

Item is

Basic

show hide
Genre: Journal Article
Alternative Title : J. Math. Anal. Appl.

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Giri, A. K.1, Author           
Kumar, J.2, Author
Warnecke, G.2, Author
Affiliations:
1International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738143              
2Institute of Analysis and Numerical Mathematics Otto-von-Guericke University Magdeburg Universitätsplatz 2 D-39106 Magdeburg, ou_persistent22              

Content

show
hide
Free keywords: Particles; Coagulation; Multiple fragmentation; Existence; Uniqueness
 Abstract: We present a proof of the existence of solutions to the continuous coagulation equation with multiple fragmentation whenever the kernels satisfy certain growth conditions. The proof relies on weak L1 compactness methods applied to suitably chosen approximating equations. The question of uniqueness is also considered.

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 532064
DOI: 10.1016/j.jmaa.2010.08.037
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Analysis and Applications
  Alternative Title : J. Math. Anal. Appl.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 374 (1) Sequence Number: - Start / End Page: 71 - 87 Identifier: -